# SDR AWXA200700195

- Difficulty date: January 22, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577128
- Condition: Cracked
- Location: Bs 500c S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED STRINGER, BS 500C + 15", S16R.  REPAIRED STRINGER, BS 500C + 15", S16R IAW AWA ER 03-5312-01094-DD1.
